The Abel-type transformations into G w
Mulatu Lemma and
George Tessema
International Journal of Mathematics and Mathematical Sciences, 2001, vol. 28, 1-7
Abstract:
The Abel-type matrix A α , t was introduced and studied as a mapping into ℓ by Lemma (1999). The purpose of this paper is to study these transformations as mappings into G w . The necessary and sufficient conditions for A α , t to be G w - G w are established. The strength of A α , t in the G w - G w setting is investigated. Also, it is shown that A α , t is translative in the G w - G w senses for certain sequences.
Date: 2001
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/28/835726.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/28/835726.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:835726
DOI: 10.1155/S0161171201006512
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().